MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO THE MILL DISPOSABLE- COARSE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-PUERTO RICO THE MILL DISPOSABLE- COARSE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 5400703000
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that they found three plastic fragments, along with the bone chips from the patient's body during a procedure.The three plastics pieces were retrieve from the patient's body.There was no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
The user facility reported that they found three plastic fragments along with the bone chips from the patient's body during a procedure.The three plastics pieces were retrieve from the patient's body.There was no delay, no medical intervention, and no adverse consequences.

Brand Name
THE MILL DISPOSABLE- COARSE
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*  00615
MDR Report Key10896754
Report Number0001811755-2020-03284
Device Sequence Number11514456
Product Code HWE
UDI-Device Identifier34546540604126
UDI-Public34546540604126
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5400703000
Device Lot Number20188012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer11/03/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1